22 25 March 2018 (TBC)
Australia Australia
Australia
Customer Service
Speak to an agent
+377 93 25 47 01
 


Formula 1 Grand Prix of Australia Programme 



Thursday

 

Track Activity Shannons Historic Demonstration 10:30-10:50
Heineken® Village Stage in M-Lane* Joss Russell 11:00
Promoter Activity Track Demonstration (GL) Including Formula SAE 11:00 - 11:40
Australian GT First Practice Session 11:50 - 12:10
Porsche Carrera Cup Practice Session 12:20 - 12:40
Supercars Practice Session 12:50 - 13:20
Heineken® Village Stage in M-Lane* Rory Duo 13:20

Formula 1

Paddock Club Pit Lane Walk

13:25 - 13:55

Track Activity Mss security speed comparison practice 13:35 - 13:55
Australian GT Second Qualifying Session 14:05 - 14:25
Porsche Carrera Cup Qualifying Session 14:35 - 14:55
Track Activity Mss security speed comparison demonstraton #1 15:05 - 15:25
Heineken® Village Stage in M-Lane* Chloe Wilson 15:30
Australian GT First Race (20 Mins or 11 Laps) 15:40 - 16:05
Porsche Carrera Cup First Race (20 Mins or 10 Laps) 16:20 - 16:45
Supercars Qualifying Session Part 1 17:00 - 17:10
Supercars Qualifying Session Part 2 17:20 - 17:30
Supercars Qualifying Session Part 3 17:45 - 17:55
Supercars Qualifying Session Part 4 18:05 - 18:15
Heineken® Village Stage in M-Lane* Headspace 18:15
Promoter Activity Demonstration Laps TBC 18:25 - 18:55
Formula 1 Pit Lane Walk: 18:30 - 19:30
  for 4-day Grandstand Gold & Silver   
  GP Advantage Members ONLY  

 



Friday

 

Track Activity Historic Demonstration 10:00 - 10:20

Formula 1

Paddock Club Pit Lane Walk

10:05 - 10:35

Air Display RAAF Roulettes TBC 10:20 - 10:35
Australian GT Second Race (20 Mins or 11 Laps) 10:45 - 11:10
Heineken® Village Stage in M-Lane* RnB Friday Hit Sqaud 11:00
Formula 1 First Practice Session 12:00 - 13:30
Heineken® Village Stage in M-Lane* Dj Rojdar 13:30
Supercars First Race (25 Mins or 12 Laps) 13:50 - 14:20
Heineken® Village Stage in M-Lane* Damion Desilva 14:15
Track Activity MSS security speed comparison Demonstration #2 14:30 - 14:45

Formula 1

Paddock Club Pit Lane Walk

14:30 - 15:00

Porsce Carrera Cup Second Race (20 Mins or 12 Laps) 14:55 - 15:20
Heineken® Village Stage in M-Lane* AK 15:00
Air Display RAAF F/A18 Jet Reconnaissance Flight TBC 15:30 - 15:40
Formula 1 Second Practice Session 16:00 - 17:30
Heineken® Village Stage in M-Lane* DJ Horizon 17:30
Supercars Second Race (25 Mins or 12 Laps) 17:50 - 18:20
Heineken® Village Stage in M-Lane* Mya 18:20
Heineken® Village Stage in M-Lane* Mario 19:00

 


 

 

Saturday

 

Track Activity Shannons historic demonstration 11:00 - 11:20

Formula 1

Paddock Club Pit Lane Walk

11:20 - 11:50

Heineken® Village Stage in M-Lane* Sean Marchetti & Fa Soul 11:30
Track Activity Ferrari Parade 11:30 - 11:50
Australian GT Third Race (20 Mins or 11 Laps) 12:05 - 12:30
Porsche Carrera Cup Third Race (20 Mins or 10 Laps) 12:45 - 13:10
Air Display RAAF Roulettes TBC 13:20 - 13:35
Formula 1 Third Practice Session 14:00 - 15:00
Heineken® Village Stage in M-Lane* Swoop 14:30
Supercars Third race (30 Mins or 12 Laps) 15:20 - 15:55
Heineken® Village Stage in M-Lane* HAYDEN JAMES 15:30
Track Activity MSS security speed comparison demonstration #3 16:05 - 16:20

Formula 1

Paddock Club Pit Lane Walk

16:05 - 16:40

Heineken® Village Stage in M-Lane* Andy Murphy & Nite Theory 16:40
Air Display RAAF F/A18 Jet 16:30 - 16:40
Heineken® Village Stage in M-Lane* RUDIMENTAL 18:00
Formula 1 Qualifying Session 17:00 - 18:00
Heineken® Village Stage in M-Lane* Jonny Sonic 19:15

 


 

 

Sunday

 

Track Activity Shannons Historic Parade 11:00 - 11:15

Formula 1

Paddock Club Pit Lane Walk

11:00 - 11:30

Heineken® Village Stage in M-Lane* Andrew Loadsman 11:00
Australian GT Fourth Race (20 Mins or 11 Laps) 11:30 - 11:55

Formula 1

Paddock Club Pit Lane Walk

12:00 - 12:50

Promoter Activity Track demonstration laps 12:05 - 12:20
Heineken® Village Stage in M-Lane* Bliss n Eso 14:15
Track Activity Mss security speed comparison demonstration #4 12:30 - 12:45
Supercars Fourth Race (25 Mins or 12 Laps) 13:05 - 13:35
Porsche Carrera Cup Fourth Race (20 Mins or 10 Laps) 13:50 - 14:15
Formual 1 Drivers' Photograph - Starting Grid 14:25
Formual 1 Formula One Drivers' Parade 14:30 - 14:40
Air Display RAAF Roulettes TBC 14:35 - 14:50
Air Display RAAF F/A18 Jet TBC 15:10 - 15:20
Formula 1 National Anthem 15:46
Air Display RAAF C-17 Globemaster Flyover TBC 15:48
Formula 1 Grand Prix (58 Laps or 120 Mins) 16:00 - 18:00
Heineken® Village Stage in M-Lane* Jimmy Cupples 18:00

   

 


 

 

*Please be aware that the programme and artist line-up are subject to change. Heineken Village in M-Lane is available to all ticket holders.